ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Exact internal controllability for a hyperbolic problem in a domain with highly oscillating boundary

De Maio, U and Nandakumaran, AK (2013) Exact internal controllability for a hyperbolic problem in a domain with highly oscillating boundary. In: Asymptotic Analysis, 83 (3). pp. 189-206.

[img] PDF
Asy_Ana_83-3_189_2013.pdf - Published Version
Restricted to Registered users only

Download (40kB) | Request a copy
Official URL: http://dx.doi.org/10.3233/ASY-2012-1153

Abstract

In this paper, by using the Hilbert Uniqueness Method (HUM), we study the exact controllability problem described by the wave equation in a three-dimensional horizontal domain bounded at the bottom by a smooth wall and at the top by a rough wall. The latter is assumed to consist in a plane wall covered with periodically distributed asperities whose size depends on a small parameter epsilon > 0, and with a fixed height. Our aim is to obtain the exact controllability for the homogenized equation. In the process, we study the asymptotic analysis of wave equation in two setups, namely solution by standard weak formulation and solution by transposition method.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to IOS Press.
Keywords: Wave Equation; Homogenization; Oscillating Boundary; Exact Controllability
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Francis Jayakanth
Date Deposited: 16 Aug 2013 09:26
Last Modified: 16 Aug 2013 09:26
URI: http://eprints.iisc.ac.in/id/eprint/46997

Actions (login required)

View Item View Item